# SDR QXEA200300868

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,653 hours, 4,139 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EUG- ON FLIGHT 2276 ABORTED AUTOFEATHER TEST. CLEARED PEC FAULT IAW AMM TASK 61-20-36-070-801. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
